MathSciNet Relay Station
MathSciNet bibliographic data
MR1998965 35J20 (35J60 47J30 58E05)
Brown, K. J.; Zhang, Yanping The Nehari manifold for a semilinear elliptic equation with a sign-changing weight function. J. Differential Equations 193 (2003), no. 2, 481–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement